On the numerical radius of some C-00-contractions


Karaev M. T.

LINEAR ALGEBRA AND ITS APPLICATIONS, vol.431, pp.818-822, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 431
  • Publication Date: 2009
  • Doi Number: 10.1016/j.laa.2009.03.034
  • Title of Journal : LINEAR ALGEBRA AND ITS APPLICATIONS
  • Page Numbers: pp.818-822

Abstract

We prove the Haagerup-de la Harpe type inequalities for numerical radius of some Hilbert space Coo-contractions. (C) 2009 Elsevier Inc. All rights reserved.